# SDR JGVR20230731001

- Difficulty date: July 31, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N377QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800187
- Aircraft time: 14,155 hours, 9,381 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED CORROSION LOCATED ON UPPER SURFACE OF THE UPPER INBOARD WING SKIN OF THE LH WING, AT THE CENTER SPAR AREA APPROXIMATELY 12" OUTBOARD THE OF DRAG ANGLE (WING-TO-FUSELAGE FAIRING STRUCTURE), PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. CLEANED TREATED, PRIMED AND TOP COATED REPAIR AREA PER TEXTRON ENGINEERING MEMO.
